# SDR UALA2011010300027

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,583 hours, 8,068 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5 LT MAIN ENTRY DOOR GIRT BAR TO FLOOR FITTING ENGAGEMENT IS POOR WHEN SLIDE IS ARMED.  FOUND SLIDE SKIRT INHIBITING GIRT BAR MOVEMENT.  ADJUSTED SKIRT AND ALL OPS ARE NORMAL.
